# SDR SIMA2012009010

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,450 hours, 27,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8232178241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EXIT ROW INTERIOR FORWARD AISLE EMERGENCY EXIT CEILING LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXIT ROW INTERIOR FORWARD AISLE EMERGENCY EXIT CEILING LIGHT ASSY, OPC BAD  IAW EMB AMM  33-50-15.  THE AIRCRAFT WAS RETURNED TO SERVICE.
